Alert archive / Alabama / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 200, NWS Huntsville, AL

September 2, 2012Franklin County, Alabama

NWS Huntsville, AL issued this severe thunderstorm warning at Sep 2, 2012, 4:45 PM CDT for Franklin County, Alabama. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 2, 2012, 4:45 PM CDT (21:45 UTC)
Expired
Sep 2, 2012, 5:15 PM CDT
In force
30 min
Issued by
NWS Huntsville, AL
Area
Storm-based polygon

County Franklin County, AL

The radar

The Columbus AFB radar (KGWX), 65 km from the middle of the area, began a volume at 21:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 2, 2:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2012-09-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1480 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2012-09-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 94 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1480 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
519 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
94 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

293 
WUUS54 KHUN 022145
SVRHUN
ALC059-022215-
/O.NEW.KHUN.SV.W.0200.120902T2145Z-120902T2215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
445 PM CDT SUN SEP 2 2012

THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FRANKLIN COUNTY IN NORTHWEST ALABAMA...

* UNTIL 515 PM CDT

* AT 442 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN
  EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR RED BAY...AND MOVING
  EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RUSSELLVILLE...RED BAY...PHIL CAMPBELL...VINA AND HODGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SUNDAY
AFTERNOON FOR NORTHWESTERN ALABAMA AND NORTHEASTERN MISSISSIPPI.

LAT...LON 3451 8815 3456 8769 3431 8769 3431 8793
      3433 8817 3438 8817
TIME...MOT...LOC 2142Z 268DEG 27KT 3442 8810 

$$

RSB
1 follow-up statement
428 
WWUS54 KHUN 022200
SVSHUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
500 PM CDT SUN SEP 2 2012

ALC059-022215-
/O.CON.KHUN.SV.W.0200.000000T0000Z-120902T2215Z/
FRANKLIN AL-
500 PM CDT SUN SEP 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM
CDT FOR CENTRAL FRANKLIN COUNTY...

AT 458 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS 
OF 60 MPH. THIS STORM WAS LOCATED 8 MILES EAST OF RED BAY... MOVING 
EAST AT 30 MPH.

LOCATIONS IMPACTED INCLUDE...
RUSSELLVILLE...PHIL CAMPBELL AND HODGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. ALTHOUGH
NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND
MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A
BASEMENT OR SMALL INTERIOR ROOM.

&&

LAT...LON 3456 8769 3431 8769 3431 8788 3433 8805
      3451 8806
TIME...MOT...LOC 2156Z 267DEG 24KT 3442 8799 

$$

RSB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 2, 2:04 PM CDT, 2 hours 41 minutes earlier.

Area forecast discussion, Sep 2, 2:04 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HUNTSVILLE AL
204 PM CDT SUN SEP 2 2012

.DISCUSSION...
FOCUS OF THIS FORECAST IS THE NEXT 24-36 HOURS AS THE REMNANT ISAAC
LOW AND ASSOCIATED WIND FIELDS SHIFT INTO THE OH/TN VALLEYS.

POTENT INSTABILITY IS DEVELOPING ACROSS AR/NRN MS/SWRN TN/NWRN AL
WITH ML CAPE VALUES OF 2000-3000 J/KG. THIS AREA IS IN JUXTAPOSITION
OF A CORE OF STRONGER LOW-MID LEVEL FLOW...AND SHOULD PRODUCE A
FAVORABLE COMBINATION FOR SEVERE STORMS LATE THIS AFTN AND EVENING.
ATTM...VIS IMAGERY IS SHOWING THAT A STABLE LAYER OR CAP EXISTS AT
THIS HOUR...WITH CLOUD STREETS FLOWING PERPENDICULAR TO THE SHEAR
VECTORS. HOWEVER...WITH T/TD OBS OF ~A90/L70S NOW BEING OBSERVED OVER
NWRN AL/NRN MS...JUST A BIT MORE ADDED HEATING SHOULD BREAK THIS CAP.
A CONVERGENCE AXIS/TROF EXTENDS ALONG AND JUST NW OF THE I-40
CORRIDOR IN WRN TN...AND IS THE FAVORED AREA FOR INITIAL DEVELOPMENT
BETWEEN NOW AND 22Z...BUT WE CANNOT RULE OUT DEVELOPMENT FURTHER SE
AS WELL. THE INITIAL DEVELOPMENT MAY BE SUPERCELLULAR BEFORE
EVOLVING QUICKLY INTO A QCLS. IN SUCCESSIVE RUNS OF THE NAM SINCE
YDA...A STRONG CONVECTIVE/QPF SIGNAL HAS INDICATED A PRONOUNCED LINEAR
MCS DEVELOPING IN THIS CORRIDOR...AND TRACKING E-SEWD THIS
EVENING...AFFECTING OUR ENTIRE FORECAST AREA. 1KM BULK SHEAR OF
20-30KT AND 1KM SRH VALUE OF 150-200 M2/S2 WILL BE SUFFICIENT FOR
BRIEF LOW LEVEL MESO DVLPMT AND PSBL TORNADOES...DESPITE RATHER WEAK
MID-UPPER LEVEL FLOW. MORE LIKELY WILL BE SMALL SCALE BOW ECHOES
CAPABLE OF BRIEF DMGG WINDS. THE WEAKER MID-UPPER LEVEL FLOW WILL BE
MORE CONDUSIVE TO SLOWER MOVING STORMS WITH INTENSE RAINFALL GIVEN
THE HIGH PW ENVIRONMENT. RAINFALL AMTS OF 2-3 INCHES ARE QUITE
POSSIBLE TONIGHT INTO EARLY MONDAY.

ON MONDAY INTO MONDAY NIGHT...THE MORE ROBUST LOW LEVEL WIND FIELDS
AND MOISTURE TRANSPORT AXES SHIFT TO OUR S. HOWEVER...WE HAVE
MAINTAINED CATEOGORICAL POPS NONETHELESS AS ANOTHER VORT LOBE DROPS
SE THRU MIDDLE TN INTO NRN AL. DPVA/-DIV Q/MODEL UVV FIELDS REMAINS
QUITE PRONOUNCED AND SHOULD SUPPORT WIDESPREAD SHRA AND EMBEDDED
TSRA. MOS TEMPS LOOK PRESUMPTIVELY HIGH IN THIS SITUATION...SO HAVE
FAVORED RAW MODEL TEMPS VS MOS. OVERNIGHT LOWS SHOULD BE RATHER
PERSISTENT WITH LITTLE AIRMASS CHANGE FROM THE CURRENT MARITIME
TROPICAL ONE IN PLACE.

A DRIER PERIOD IS ANTICIPATED MID-LATE WEEK BEFORE A POTENTIALY
STRONG POS TILT UPPER TROF DIGS SEWD THRU THE OH/LWR MS VALLEYS. NO
SIGNIFICANT CHGS ARE NEEDED TO THE CURRENT FORECAST. INITIAL WAVES
AHEAD OF THIS TROF WILL BE TRICKY TO TIME.

AK

&&

.AVIATION...
/ISSUED 1218 PM CDT SUN SEP 2 2012/
FOR 18Z TAFS...

MVFR CIGS WILL CONTINUE THROUGH MUCH OF THE NEXT 24 HOURS. SOME
BREAKS AND BRIEF OSCILLATIONS TO VFR ARE POSSIBLE. TSRA ARE LIKELY
(AFTER 19Z AT KMSL AND AFTER 20Z AT KHSV) AND CONTINUING THROUGH
01-02Z. HAVE ATTEMPTED TO TIME POTENTIAL TSRA ACTIVITY WITH DROPS TO
IFR POSSIBLE BTWN 22-02Z. AN ADDITIONAL WAVE OF -TSRA IS POSSIBLE
BTWN 01Z-12Z.

SL.77

&&

.PRELIMINARY POINT TEMPS/POPS...
HUNTSVILLE    73  85  73  87 /  90  80  60  50
SHOALS        72  87  72  89 /  80  70  50  30
VINEMONT      73  84  72  85 /  90  80  60  50
FAYETTEVILLE  73  83  70  86 /  90  80  50  50
ALBERTVILLE   71  85  72  86 /  90  80  70  50
FORT PAYNE    72  85  73  86 /  90  80  60  50

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
TN...NONE.
&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE
AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Sep 2, 1:17 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HUNTSVILLE AL
117 PM CDT SUN SEP 2 2012

ALZ001>010-016-TNZ076-096-097-030300-
LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN-
MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN-
117 PM CDT SUN SEP 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS
OF SOUTHERN MIDDLE TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

NUMEROUS THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA LATER THIS
AFTERNOON. SOME OF THE STORMS THAT DEVELOP WILL BE STRONG TO SEVERE.
THE PRIMARY THREATS WILL BE DAMAGING WIND GUSTS...FREQUENT
LIGHTNING...HEAVY RAINFALL AND...A FEW BRIEF SPIN UP TORNADOES.

LATER THIS EVENING...A LARGE CLUSTER OF THUNDERSTORMS IS EXPECTED TO
DEVELOP NORTHWEST OF THE AREA OVER WESTERN TENNESSEE AND MOVE
SOUTHEASTWARD TOWARD THE TENNESSEE VALLEY. DAMAGING WINDS AND HEAVY
RAINFALL WOULD BE THE PRIMARY THREATS WITH THIS ROUND OF
THUNDERSTORMS.

THE POTENTIAL FOR SEVERE WEATHER WILL END FROM WEST TO EAST
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

SCATTERED SHOWERS AND THUNDERSTORMS WILL LINGER ACROSS NORTHERN
ALABAMA AND SOUTHERN MIDDLE TENNESSEE THROUGH MIDWEEK NEXT WEEK AS A
COLD FRONT FINALLY APPROACHES FROM THE NORTHWEST. GUSTY WINDS AND
LOCALLY HEAVY RAINFALL WILL BE POSSIBLE FROM ANY STRONGER STORMS THAT
DEVELOP DURING THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL
IS POSSIBLE THIS AFTERNOON AND EVENING. PLEASE RELAY ANY REPORTS OF
SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN HUNTSVILLE
OR TO YOUR LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT AGENCY.

In the hours before

Special weather statement, Sep 2, 12:34 PM CDT, 4 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1234 PM CDT SUN SEP 2 2012

ALZ009-010-021800-
DE KALB AL-JACKSON AL-
1234 PM CDT SUN SEP 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE KALB AND
SOUTHEASTERN JACKSON COUNTIES UNTIL 100 PM CDT...

AT 1233 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A STRONG THUNDERSTORM NEAR HOLLYWOOD...OR 6 MILES EAST OF
SCOTTSBORO...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
HENAGAR...PISGAH...IDER AND DUTTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF ON OR NEAR LAKE GUNTERSVILLE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE SEVERAL
MILES AWAY FROM THE PARENT THUNDERSTORM. DO NOT BE CAUGHT ON THE
WATER IN A THUNDERSTORM.

&&

LAT...LON 3460 8558 3459 8595 3469 8598 3486 8567
TIME...MOT...LOC 1733Z 253DEG 18KT 3466 8593

KULA
Special weather statement, Sep 2, 2:54 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
254 PM CDT SUN SEP 2 2012

ALZ001-005-022030-
LAUDERDALE AL-LIMESTONE AL-
254 PM CDT SUN SEP 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN LAUDERDALE AND
NORTHWESTERN LIMESTONE COUNTIES UNTIL 330 PM CDT...

AT 254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR LEXINGTON...OR 20 MILES SOUTH OF
LAWRENCEBURG...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PEAS AND WIND GUSTS UP TO 40 MPH WILL BE
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ELKMONT...ANDERSON AND LESTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 3499 8692 3499 8690 3488 8688 3485 8731
      3500 8734
TIME...MOT...LOC 1951Z 258DEG 22KT 3496 8727

KULA
Local storm report, Sep 2, 3:19 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
319 PM CDT SUN SEP 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 PM     TSTM WND GST     3 E KILLEN              34.86N 87.48W
09/02/2012  E60 MPH          LAUDERDALE         AL   TRAINED SPOTTER

            ESTIMATED WIND GUST OF 60MPH NEAR US 72 AND CR 31

&&

JMS
Special weather statement, Sep 2, 3:56 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
356 PM CDT SUN SEP 2 2012

ALZ001-002-004-022130-
LAUDERDALE AL-LAWRENCE AL-COLBERT AL-
356 PM CDT SUN SEP 2 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LAUDERDALE...
NORTHWESTERN LAWRENCE AND EASTERN COLBERT COUNTIES UNTIL 430 PM
CDT...

AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR TUSCUMBIA...MOVING EAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MUSCLE SHOALS...SHEFFIELD...TUSCUMBIA...TOWN CREEK...LITTLEVILLE...
LEIGHTON...NORTH COURTLAND AND COURTLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR
ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

&&

LAT...LON 3483 8729 3456 8727 3458 8782 3476 8784
TIME...MOT...LOC 2055Z 267DEG 34KT 3468 8776

RSB
Local storm report, Sep 2, 4:38 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
438 PM CDT SUN SEP 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     ENE ELKMONT             34.93N 86.97W
09/02/2012                   LIMESTONE          AL   TRAINED SPOTTER

            POWER LINES AND BRANCHES 2 TO 3 INCHES IN DIAMETER
            REPORTED DOWN.

&&

KWEBER

The office that day

Everything else NWS Huntsville, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 2, 12:34 PM CDTSpecial Weather StatementHUNJackson26 min
Sep 2, 2:54 PM CDTSpecial Weather StatementHUNLimestone36 min
Sep 2, 3:56 PM CDTSpecial Weather StatementHUNColbert34 min
Sep 2, 4:05 PM CDTTornado WarningHUNColbert, Lawrence25 min
Sep 2, 4:09 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison36 min
Sep 2, 4:14 PM CDTTornado WarningHUNLimestone, Madison31 min
Sep 2, 4:27 PM CDTTornado WarningHUNLawrence, Limestone, Morgan33 min
Sep 2, 4:40 PM CDTTornado WarningHUNJackson, Madison35 min
Sep 2, 5:04 PM CDTTornado WarningHUNJackson26 min
Sep 2, 5:05 PM CDTSevere Thunderstorm WarningHUNLimestone, Madison25 min
Sep 2, 5:14 PM CDTSevere Thunderstorm WarningHUNLawrence, Morgan31 min
Sep 2, 5:18 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence27 min
Sep 2, 5:24 PM CDTTornado WarningHUNLimestone, Madison36 min
Sep 2, 5:32 PM CDTSevere Thunderstorm WarningHUNFranklin28 min
Sep 2, 5:33 PM CDTFlash Flood WarningHUNMadison3 hr
Sep 2, 5:40 PM CDTTornado WarningHUNJackson, Madison35 min
Sep 2, 5:44 PM CDTFlash Flood WarningHUNMadison3 hr
Sep 2, 5:45 PM CDTSevere Thunderstorm WarningHUNFranklin, Lawrence30 min
Sep 2, 5:50 PM CDTTornado WarningHUNFranklin, Lawrence25 min
Sep 2, 5:55 PM CDTSevere Thunderstorm WarningHUNFranklin20 min
Sep 2, 5:58 PM CDTSpecial Weather StatementHUNMarshall47 min
Sep 2, 6:02 PM CDTTornado WarningHUNJackson28 min
Sep 2, 6:07 PM CDTFlash Flood WarningHUNFranklin, Lawrence3 hr
Sep 2, 6:09 PM CDTSevere Thunderstorm WarningHUNFranklin36 min
Sep 2, 6:30 PM CDTSpecial Weather StatementHUNLauderdale45 min
Sep 2, 6:37 PM CDTSpecial Weather StatementHUNDeKalb53 min
Sep 2, 6:45 PM CDTSevere Thunderstorm WarningHUNFranklin15 min
Sep 2, 6:52 PM CDTSpecial Weather StatementHUNMarshall53 min
Sep 2, 6:56 PM CDTSevere Thunderstorm WarningHUNCullman, Marshall, Morgan34 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.